# SDR MWEA981109

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 991154613
- Condition: Misdrilled
- Location: Bs 817
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

GSO - NEW STATION 817 FLOORBEAM UPPER ANGLE BEAM CAP HAS NO ED ON THE LAST HOLE ON LEFT SIDE TOP LEG.  FABRICATED AND INSTALLED STATION 817 FLOORBEAM REPAIR PARTS AND INSTALLED.  (M)
